MAUDE Adverse Event Report: STRYKER SPINE-US AVS TL SPACER 9 X 25 X 4 DEG; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

STRYKER SPINE-US AVS TL SPACER 9 X 25 X 4 DEG; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Catalog Number 48375094
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
The cage broke during surgery, broken fragments were retrieved.Replacement cage was used to complete the surgery.10 minute surgical delay was reported.No adverse consequences to the patient has been reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Method: visual inspection, product history review, complaint history review, nc/capa history review, labelling review, risk assessment.Result: the reported event was confirmed via visual inspection of returned product.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.It was also reported that the cage was impacted with straight impactor via high amount of force.Conclusion: the root cause of the reported event was determined to be user error- too much impaction force.

Brand Name
AVS TL SPACER 9 X 25 X 4 DEG
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8125579
Report Number0009617544-2018-00288
Device Sequence Number2080926
Product Code OVD
UDI-Device Identifier07613153046646
UDI-Public07613153046646
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143163
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48375094
Device Lot Number84576
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2018
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer02/20/2019
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1